# SDR AALA201708259022

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,467 hours, 22,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Battery Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL PANEL NOT SECURED FOR EMERGENCY LIGHT BATTERY PACK.  SECURED EMERGENCY LIGHT BATTERY PACK COVER AS REQ PER AMM.
